Any tips on how to get through a school day with a really bad headache, stomach pain?

Okay basically the title says it all went to bed at 7:30 last night with a really bad headache woke up with it ,now most people would be like take medicine but I can't every time I take Advil,Tylenol.ibuprofen I end up throwing up every time however I just took Tylenol well half a pill(a least it will help a little) and my stomach is hurting and making me sick and I also now have diarrhea but I took Monday off to do a project so I am going to school -.- well I didn't even ask my mom to stay home but yeah so now I have to leave in like 10 minutes so I need tips on how to survive the day!
Updates:
well I took my chances with taking a tylenol and my headache went away around 6th period which is 12pm but I never threw up so that is good but thanks for the advice!

0|0
22

Most Helpful Girl

  • i must be very late replying this but does panadol not work too ? and if it doesn't usually if you drink a glass of cold water it helps to settle the stomach and as for your headache don't stress about anything and it should eventually go away . Hope you are fine :)

    0|0
    0|0

Recommended Questions

Loading...

Have an opinion?

What Girls & Guys Said

12
  • Well Sunday I got up early, worked all day, and all through the night (didn't sleep a minute), and worked through the next day as well. I had to do a 6 hour experiment dead tired. I could barely keep my eyes open, had an extreme head ache, etc. but I got it done got home by 6:30 PM laid down watched part of a movie and fell asleep. So I'm sure you can manage a headache. Just do the damn thing. =D

    0|0
    0|0
  • I just struggle through to the best of my ability

    0|0
    0|0
  • Go to the nurse during first period.. They'll probably send you home, or at least let you rest.

    0|0
    0|0

Recommended myTakes

Loading...